# SDR 97ZZZX3929

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31AS
- Make and model: Snias AS350B2
- Aircraft serial: 2689
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Gearbox
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY DEVELOPED IN TAIL ROTOR, BEARING SET WORN.  REPLACED WITH HEX BEARING SET.
